# SDR UALA2013030601342

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,331 hours, 23,591 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: 87
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT ELEC AND WARN FLEX STATUS MESSAGE.  FSEU UNIT NR 2 REF MM 27-51- 01.  ALL GROUND CHECKS GOOD.
